MathSciNet Relay Station
MathSciNet bibliographic data
MR1927074 (2003i:05067) 05C25 (20B25)
Li, Cai Heng On isomorphisms of finite Cayley graphs—a survey. Discrete Math. 256 (2002), no. 1-2, 301–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement